# SDR UALA2012070903659

- Difficulty date: July 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LEFT O2 MASKS IMPROPERLY PACKED.  REPACKED AND CLOSED ALL LT O2 MASKS AND PSU'S.
